# SDR A6WA201140495

- Difficulty date: June 12, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP ROLLER GUIDE ATTACH CRACKED AND GUIDE FITTING HAVE CHAFE AND GOUGE DAMAGE.  BLENDED RT OTBD GUIDE ATTACHED BRACKET AND RT OTBD FLAP GUIDE FITTING IWA 601R-57-51-143.
